# SDR IPXA2014111484834

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION; CREW ENTRY DOOR EMERGENCY ASSIST BOTTLE PRESSURE WAS FOUND TO REQUIRE SERVICING.   EMERGENCY ASSIST BOTTLE SERVICED WITH NITROGEN IAW AMM 52-10-14-301.  VERIFIED ALL TOOLING REMOVED FROM THE WORK AREA.
